# SDR FDEA201703301011

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 77,881 hours, 18,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: False Activation
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CABIN DOOR SLIDE LIGHT ILLUMINATED.  REMOVED AND REPLACED INDICATOR ASSEMBLY IAW AMM 25-61-04-4.  PERFORMED AN OPS CHECK IAW AMM 25-61-04-710-801. OPS CHECK PASSED. OK FOR SERVICE.
